Hi, I was diagnosed with graves disease and hyperthyroid 3 months ago. my tsh0.01, t4 free 4.1, t3free 11.7, tsi 229 so I was put on 50 mg of methimazole and 30 mg propanolol a day for 1 month. Now my tsh 0.01, t4 free 1.3, t3 free 3.8 so my dr. said stop taking the propanolol and dropped the Methimazole down to 10 mg once a day. right before the change of meds I started gaining weight 5 lbs a week and still rising. when first diagnoised I had been loosing weight. My question is, will I stop gaining weight and when? Going crazy in Westlake....
This might take time to get it right. It's through trial and error.
Your changes have to be monitored frequently as there's no magic formula.
Over time your specialist will figure out the optimum dosage for balancing your thyroid function, but make sure that you're in touch with his office, often, as this can cause one to ...go crazy (as you mentioned, and I know you didn't mean this literally-lol!)
Hope it works out well for you very soon!
I do have to admit I feel much better than before I was treated! LOL I've been really watching what I eat and exercising a lot, If anything Ill be in great shape when this is finally under control.....I have another blood test in 3 weeks wish me luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.